Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
juvianna

Polycystic Ovary Syndrome And Accutane

Recommended Posts

Hello!

I'm 24, and because of my PCOS (Polycystic ovary syndrome), for the past 8 years I've been taking birth control pills regularly, with the 1-week pauses every month. I never stopped taking it. I started with Mercilon and for the past year I've been on Dianette to see better results for the acne.

Unfortunately both pills improved it by only 30%.

So now I've been on Accutane for 4 months, along with the bc pills.

I heard that Accutane is not very effective if someone has PCOS, and that the acne can come back a few years after the treatment is over. I don't know if these people ever treated pcos though.

But I could never find out if it's effective when someone has PCOS but has been treating it with bc pills for years, and never stopped taking them during nor after finishing Accutane.

In my case, do you guys think the acne can recur years after Accutane?

Thx! huh.png

Edited by juvianna

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×